Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gabgi26

Feeling tired and sleepy

Recommended Posts

Starting my second month on tane (20 mg per day). Everything going fine, minor side effects, but I've noticed now that I'm getting tired and sleepy. Has this happened to anybody?

Share this post


Link to post
Share on other sites

That is one common side effect. Make sure you are consuming enough liquids. Dehydration alone can make one feel sleepy and 'foggy'. Drink considerably more water than you used to before Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×